QUALITATIVE PROPERTIES OF ENTIRE RADIAL SOLUTIONS FOR A BIHARMONIC EQUATION WITH SUPERCRITICAL NONLINEARITY
Publication in refereed journal


Times Cited
Web of Science20WOS source URL (as at 13/10/2020) Click here for the latest count
Altmetrics Information
.

Other information
AbstractWe study some qualitative properties of entire positive radial solutions of the supercritical semilinear biharmonic equation:
All Author(s) ListGuo ZM, Wei JC
Journal nameProceedings of the American Mathematical Society
Year2010
Month11
Day1
Volume Number138
Issue Number11
PublisherAMER MATHEMATICAL SOC
Pages3957 - 3964
ISSN0002-9939
eISSN1088-6826
LanguagesEnglish-United Kingdom
Keywordsbiharmonic equations; Entire radial solutions; singular solution
Web of Science Subject CategoriesMathematics; MATHEMATICS; Mathematics, Applied; MATHEMATICS, APPLIED

Last updated on 2020-14-10 at 00:39